# SDR CHQA200800103

- Difficulty date: May 30, 2008
- Submitted: June 3, 2008
- Operation: Air carrier
- Aircraft: N645BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7383
- Aircraft time: 17,117 hours, 14,515 cycles
- Engine: Ge CF343B1
- Engine time: 4,384 hours, 3,253 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning System
- Condition: Activated
- Location: Thrust Reverser
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLIGHT 5640, IAH TO LIT.  WHILE CLIMBING THROUGH 23,000FT THE FLIGHT CREW RECEIVED A R REV UNLOCKED EICAS MESSAGE.  THE EMERGENCY ACTION ITEMS WERE RUN AND THE RELEVANT CHECKLISTS WERE COMPLETED.  THE REVERSER WAS THEN STOWED, BUT THE R REV UNLOCKED MESSAGE REMAINED ON EICAS.  THE AIRCRAFT RETURNED TO IAH AND LANDED WITHOUT INCIDENT.  MAINTENANCE COMPLIED WITH THE MEL PROCEDURES FOR THE REVERSER AND RELEASED THE AIRCRAFT TO SERVICE.
